# SDR REXA2014122101226

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,553 hours, 19,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, AS GEAR WENT UP RECEIVED A TRIPLE CHIME GEAR DISAGREE NOSE WHEEL WARNINGS. PERFORMED QRH UPON SELECTING HYD  2B PUMP ON GEAR RETRACTED.  CYCLED TWICE OK.  LANDED WITHOUT PROBLEMS TROUBLESHOT IAW FIM 32-60-07, NLG HARNESS 31-61-25.  OPS CHECK GOOD.
